# SDR SIMA20200808002

- Difficulty date: August 8, 2020
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000682
- Aircraft time: 7,487 hours, 4,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 17116240409
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP SPAR 1 CRACKED, INSIDE 551AB.-C/A-COMPLETE:REMOVED AND REINSTALLED LH WING TIP IAW EMB 175 AMM 57-30-00. SEE NRTC E810496 FOR REPAIR TO CRACKED SPAR I. SEE WIPS AND TASKS FOR DETAILS
